# SDR VNAA202509260005

- Difficulty date: August 14, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 6705761237
- Condition: Corroded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE LUG # R1, R2, R4, R5, R6 OF CENTER HINGE FITTING AT RH AILERON.  BORE LUG # R1, AND R4, WERE CLEANED PER CRJ700 SRM 51-26-00-001-001-A01, NO CORROSION WAS FOUND AND BORE LUG # R2, R5 AND R6 OF CENTER HINGE FITTING AT RH AILERON WERE REPAIRED PER REO 670-57-61-237 REV. - -
